IEEE - Institute of Electrical and Electronics Engineers, Inc. - Robust stabilization of systems with multiple real pole uncertainties

Author(s): J. Amillo ; F.A. Mata
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 1991
Volume: 36
Page Count: 4
Page(s): 749 - 752
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.86950
Regular:

The robust stabilization of systems with several uncertain real poles is discussed. Necessary and sufficient conditions of existence of a controller in terms is obtained of an interpolation... View More

Advertisement